# SDR CALA2016010894971

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 99,523 hours, 15,582 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF T CAP IN AFT CARGO PIT, STATION 1131, LBL 36.  T CAP IN AFT CARGO HAD 100% MATERIAL LOSS.  R & R IAW SRM 51-40-02.
